Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 26, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 13, 2012, 6:20 PM MDT for Socorro County, New Mexico. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2012, 6:20 PM MDT (00:20 UTC)
- Expired
- May 13, 2012, 6:45 PM MDT
- In force
- 25 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Socorro County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 2:36 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2301 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
226
WUUS55 KABQ 140020
SVRABQ
NMC053-140045-
/O.NEW.KABQ.SV.W.0026.120514T0020Z-120514T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
620 PM MDT SUN MAY 13 2012
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL SOCORRO COUNTY IN CENTRAL NEW MEXICO
* UNTIL 645 PM MDT
* AT 617 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
SOUTH CENTRAL SOCORRO COUNTY...OR ABOUT 25 MILES SOUTHWEST OF
SOCORRO...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL SOUTH CENTRAL SOCORRO COUNTY...
THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 115 AND 129...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE
SHELTER NOW.
&&
LAT...LON 3368 10718 3381 10709 3378 10661 3348 10662
3346 10692
TIME...MOT...LOC 0020Z 301DEG 21KT 3372 10707
$$
SHOEMAKE2 follow-up statements
084
WWUS55 KABQ 140032
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
632 PM MDT SUN MAY 13 2012
NMC053-140045-
/O.CON.KABQ.SV.W.0026.000000T0000Z-120514T0045Z/
SOCORRO-
632 PM MDT SUN MAY 13 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
SOCORRO COUNTY UNTIL 645 PM MDT...
AT 630 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER SOUTH CENTRAL SOCORRO COUNTY...OR ABOUT 26 MILES SOUTH
OF SOCORRO...MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL SOCORRO COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR SOUTHEAST NEW MEXICO.
&&
LAT...LON 3365 10714 3378 10705 3378 10661 3348 10662
3346 10692
TIME...MOT...LOC 0032Z 301DEG 21KT 3368 10700
$$
SHOEMAKE958
WWUS55 KABQ 140045
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
645 PM MDT SUN MAY 13 2012
NMC053-140055-
/O.EXP.KABQ.SV.W.0026.000000T0000Z-120514T0045Z/
SOCORRO-
645 PM MDT SUN MAY 13 2012
...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR SOUTH CENTRAL SOCORRO
COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR SOUTHEAST NEW MEXICO.
LAT...LON 3365 10714 3378 10705 3378 10661 3348 10662
3346 10692
TIME...MOT...LOC 0045Z 301DEG 21KT 3364 10692
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:42 PM MDT, 3 hours 38 minutes earlier.
Area forecast discussion, May 13, 2:42 PM MDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 242 PM MDT SUN MAY 13 2012 .DISCUSSION... AVIATION AND FIRE WEATHER DISCUSSIONS TO FOLLOW. SENDING OUT FORECAST ZONES EARLY DUE TO ISSUANCE OF A SEVERE THUNDERSTORM WATCH UNTIL 9 PM. ACTIVE THROUGH MON THEN A DRYING AND WARMING TREND THROUGH THE REST OF THE WEEK. NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS FIRING ACROSS THE CWA ALREADY. A FEW STRONG TO SEVERE STORMS AS WELL. STORMS WILL CONTINUE THROUGH THE EVENING WITH ISOLATED SEVERE POTENTIAL HIGH FOR THE CNTRL AND ERN AREAS. STORMS TO PERSIST WELL INTO THE NIGHT WITH LOCAL FLASH FLOODING A CONCERN. DECIDED NOT WIDESPREAD ENOUGH FOR A FFA. SHORT WAVE ALOFT APPROACHING THE FOUR CORNERS AREA AND WILL HELP TO DESTABILIZE THE ATMOSPHERE OVER NM THE REST OF TODAY AND TON. THIS FEATURE TO MOVE INTO SE NM MON WITH FOCUS FOR CONVECTION OVER OUR SE ZONES. TOUGH TO RULE OUT AN ISOLATED SHOWER OR STORM IN OTHER LOCATIONS EXCEPT FAR W. TEMPERATURES MON REMAINING MOSTLY BELOW NORMAL EXCEPT NEAR NORMAL FAR W. MOSTLY DRY AND WARMER FOR THE REST OF THE WORK WEEK. CAN RULE OUT ISOLATRED CONVECTION OVER THE NRN MOUNTAINS TUE AND WED. WEAK SHORT WAVE TROUGH TO PASS TO THE N WED. TEMPERATURES MOSTLY ABOVE NORMAL ON TUE AND EVERYWHERE WED THROUGH NEXT WEEKEND. RIDGE SHIFTS TO THE E FRI THROUGH SUN WITH SOME INCREASE IN WINDS. A COUPLE OF WEAK DISTURBANCES WILL PASS TO THE N IN THE LATE WEEK AND NEXT WEEKEND TIME PERIOD BUT SHOULD BE MOSTLY DRY. CHJ && .AVIATION... SCT TO NMRS SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG AND EAST OF THE CONTINENTAL DIVIDE TODAY AND TONIGHT...WITH ONLY ISOLD ACTIVITY FURTHER WEST. A MIXTURE OF WET AND DRY MICROBURSTS CAN BE EXPECTED THIS AFTN WITH LOCALIZED WIND GUSTS POSSIBLY EXCEEDING 60 MPH AND LARGE HAIL WITH STRONGER CELLS. TONIGHT...IN ADDITION TO SHOWERS AND STORMS ACROSS THE PLAINS...MOIST UPSLOPE FLOW WILL CAUSE WIDESPREAD MVFR AND IFR CONDITIONS THROUGH MID MORNING MONDAY. THE AREA EAST OF I-25 AND SOUTH OF I-40 WILL BE FAVORED FOR SCT TO NMRS TS MONDAY...WITH MORE ISOLATED ACTIVITY FARTHER NORTH AND WEST. THERE IS A CHANCE THAT AN AVIATION WEATHER WARNING FOR E CANYON WIND GUSTS TO 35KT WILL BE NEEDED FOR KABQ LATE THIS AFTERNOON THROUGH THE EVENING...IF THUNDERSTORM OUTFLOWS FROM STORMS ALONG/E OF THE CENTRAL MTN CHAIN CAN BARREL THROUGH TIJERAS CANYON WITH ENOUGH FORCE. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 44 && .FIRE WEATHER... WIDESPREAD WETTING SHOWERS AND THUNDERSTORMS FOR THE REMAINDER OF TODAY AND TONIGHT ALONG AND EAST OF THE CONTINENTAL DIVIDE AS AN UPPER LEVEL TROUGH SLOWLY APPROACHES FROM THE NORTHWEST. ACTIVITY WEST OF THE CONTINENTAL DIVIDE WILL BE SPOTTIER AND PRODUCE LESS PRECIP. THE UPPER TROUGH WONT EXIT THE AREA TO THE SOUTHEAST UNTIL MONDAY NIGHT...SO MONDAY WILL BE ANOTHER CONVECTIVELY ACTIVE DAY MAINLY EAST OF I-25 AND SOUTH OF I-40. AFTER TEMPERATURES NEAR AND BELOW NORMAL TODAY AND TOMORROW...A WARMER...DRIER AND BREEZIER WEATHER PATTERN WILL COMMENCE TUESDAY THROUGH THE END OF THE WEEK. A COUPLE OF UPPER LEVEL TROUGHS WILL PASS NORTH OF THE FORECAST AREA...ONE WED/WED NIGHT AND THE OTHER THU/FRI. A LEE TROUGH WILL ALSO DEVELOP AT THE SURFACE. AS A RESULT...THIS FORECAST PACKAGE PROGS STRONGER SOUTHWEST WINDS WED THROUGH FRIDAY...ESPECIALLY EAST OF THE CENTRAL MOUNTAIN CHAIN. SINCE MINIMUM HUMIDITIES ARE EXPECTED TO CRATER BELOW 15 PERCENT EACH DAY...A FEW HOURS OF CRITICAL WEATHER CONDITIONS WILL BE POSSIBLE EACH DAY ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS. 44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 47 79 44 86 / 10 0 0 0 DULCE........................... 36 72 31 79 / 30 10 5 5 CUBA............................ 39 73 37 80 / 30 20 10 5 GALLUP.......................... 39 75 36 81 / 10 0 0 0 EL MORRO........................ 37 72 34 76 / 20 5 0 0 GRANTS.......................... 43 73 39 78 / 30 10 0 5 QUEMADO......................... 43 72 39 79 / 10 5 0 0 GLENWOOD........................ 44 83 41 85 / 5 5 0 5 CHAMA........................... 37 67 35 74 / 40 20 10 10 LOS ALAMOS...................... 46 65 46 74 / 50 30 5 5 PECOS........................... 44 63 43 73 / 70 40 10 5 CERRO/QUESTA.................... 36 65 34 74 / 60 30 10 10 RED RIVER....................... 33 58 34 65 / 70 30 10 10 ANGEL FIRE...................... 34 59 31 67 / 70 40 10 10 TAOS............................ 37 68 34 77 / 40 20 5 5 MORA............................ 38 60 37 70 / 70 40 10 5 ESPANOLA........................ 43 72 41 81 / 30 20 0 5 SANTA FE........................ 44 68 45 73 / 60 30 10 5 SANTA FE AIRPORT................ 44 70 44 78 / 50 30 5 5 ALBUQUERQUE FOOTHILLS........... 51 72 50 82 / 40 20 5 5 ALBUQUERQUE HEIGHTS............. 53 74 52 81 / 40 20 0 5 ALBUQUERQUE VALLEY.............. 50 75 49 84 / 40 20 0 5 ALBUQUERQUE WEST MESA........... 52 74 51 83 / 40 20 0 5 LOS LUNAS....................... 49 75 48 82 / 40 20 0 5 RIO RANCHO...................... 51 74 51 83 / 40 20 0 5 SOCORRO......................... 51 75 50 83 / 30 20 0 5 SANDIA PARK/CEDAR CREST......... 44 70 44 79 / 60 30 5 10 TIJERAS......................... 47 71 45 82 / 60 30 5 5 MORIARTY/ESTANCIA............... 39 67 37 77 / 70 40 5 5 CLINES CORNERS.................. 42 64 41 73 / 80 40 10 5 GRAN QUIVIRA.................... 45 65 43 75 / 60 40 5 5 CARRIZOZO....................... 48 69 45 78 / 40 40 10 5 RUIDOSO......................... 48 60 44 68 / 60 60 20 5 CAPULIN......................... 39 65 37 73 / 60 20 0 0 RATON........................... 41 70 38 80 / 60 20 0 5 SPRINGER........................ 41 68 39 78 / 60 20 5 5 LAS VEGAS....................... 39 63 39 74 / 70 40 5 5 CLAYTON......................... 45 70 47 81 / 60 20 0 0 ROY............................. 43 67 44 78 / 60 20 5 0 CONCHAS......................... 48 70 45 81 / 70 30 5 0 SANTA ROSA...................... 50 70 45 80 / 80 40 10 5 TUCUMCARI....................... 49 72 48 83 / 70 50 5 0 CLOVIS.......................... 50 68 48 79 / 80 50 10 0 PORTALES........................ 52 68 49 79 / 80 60 20 0 FORT SUMNER..................... 52 72 50 81 / 80 50 10 0 ROSWELL......................... 54 69 52 79 / 60 60 20 5 PICACHO......................... 50 66 44 75 / 60 50 20 5 ELK............................. 47 61 44 70 / 60 40 20 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 40/44
Hazardous weather outlook, May 13, 6:04 AM MDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 604 AM MDT SUN MAY 13 2012 NMZ501>540-141200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 604 AM MDT SUN MAY 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY BETWEEN 1 PM AND 11 PM MDT...FROM THE VICINITY OF THE RIO GRANDE VALLEY ON EAST TO THE TEXAS LINE. ISOLATED STRONG STORMS WILL ALSO BE POSSIBLE BETWEEN THE RIO GRANDE VALLEY AND THE CONTINENTAL DIVIDE ALSO DURING ROUGHLY THE SAME PERIOD. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL IN THE SLIGHT RISK AREA MAY ALSO CREATE HIGH FLOWS IN SMALL STREAMS AND ARROYOS AS WELL AS PONDING OF WATER ON LOW LYING SECTIONS OF ROADS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN ROUGHLY 1 PM AND 11 PM MDT MAINLY FOR THE RIO GRANDE VALLEY ON EAST FOR SEVERE WEATHER REPORTS. 43
In the hours before
Local storm report, May 13, 4:13 PM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
413 PM MDT SUN MAY 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL BELEN 34.66N 106.78W
05/13/2012 M0.75 INCH VALENCIA NM LAW ENFORCEMENT
&&
EVENT NUMBER ABQ1201174
CMLSpecial weather statement, May 13, 4:38 PM MDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 438 PM MDT SUN MAY 13 2012 NMZ538-539-132315- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- 438 PM MDT SUN MAY 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND CENTRAL CHAVES COUNTIES THROUGH 515 PM MDT... AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES EAST OF ARABELA...OR ABOUT 31 MILES NORTHWEST OF ROSWELL...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL CHAVES AND EXTREME EASTERN LINCOLN COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR SOUTHEAST NEW MEXICO. && LAT...LON 3345 10472 3331 10494 3358 10515 3369 10498 TIME...MOT...LOC 2239Z 309DEG 18KT 3356 10499 34
Special weather statement, May 13, 5:16 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 516 PM MDT SUN MAY 13 2012 NMZ538>540-132345- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 516 PM MDT SUN MAY 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND CENTRAL CHAVES COUNTIES THROUGH 545 PM MDT... AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF ROSWELL TO PICACHO...AND MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THESE STORMS INCLUDE...SUNSET. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3325 10451 3304 10524 3337 10531 3357 10469 TIME...MOT...LOC 2316Z 333DEG 14KT 3345 10474 3334 10517 34
Special weather statement, May 13, 5:19 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 519 PM MDT SUN MAY 13 2012 NMZ508-520-524-132345- LOWER RIO GRANDE VALLEY-SOUTH CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- 519 PM MDT SUN MAY 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY THROUGH 545 PM MDT... AT 520 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SOCORRO...MOVING SOUTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...SAN ANTONIO...BOSQUE DEL APACHE REFUGE AND LABORCITA. THIS INCLUDES INTERSTATE 25. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR SOUTHEAST NEW MEXICO. && LAT...LON 3393 10635 3359 10665 3391 10708 3414 10693 TIME...MOT...LOC 2320Z 308DEG 38KT 3396 10687 34
Special weather statement, May 13, 5:41 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 541 PM MDT SUN MAY 13 2012 NMZ538-539-140015- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- 541 PM MDT SUN MAY 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN LINCOLN AND CENTRAL CHAVES COUNTIES THROUGH 615 PM MDT... AT 541 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES WEST OF ROSWELL...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...U.S. HIGHWAY 380. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR SOUTHEAST NEW MEXICO. && LAT...LON 3321 10446 3303 10475 3333 10494 3344 10477 TIME...MOT...LOC 2341Z 322DEG 14KT 3331 10479 34
Special weather statement, May 13, 6:15 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
615 PM MDT SUN MAY 13 2012
NMZ538-140045-
CHAVES COUNTY PLAINS-
615 PM MDT SUN MAY 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY THROUGH 645
PM MDT...
AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF DEXTER...OR ABOUT 17 MILES
SOUTHWEST OF ROSWELL...MOVING SOUTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...ROSWELL CORRECTIONAL FACILITY
AND LAKE ARTHUR.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR SOUTHEAST NEW MEXICO.
&&
LAT...LON 3308 10482 3331 10460 3296 10422 3295 10423
3295 10469
TIME...MOT...LOC 0015Z 317DEG 22KT 3310 10462
CAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 6:15 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| May 13, 6:34 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 11 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.